Previous |  Up |  Next


A. e. solutions of nonlinear PDE’s; Baire category theorem; quasiconvex hull
We discuss the existence of almost everywhere solutions of nonlinear PDE’s of first (in the scalar and vectorial cases) and second order.
[1] A. Bressan F. Flores: On total differential inclusions. Rend. Sem. Mat. Univ. Padova, 92 (1994), 9–16. MR 1320474
[2] L. Caffarelli L. Nirenberg J. Spruck: The Dirichlet problem for nonlinear second order elliptic equations, I: Monge-Ampère equations. Comm. Pure Appl. Math., 37 (1984), 369–402. MR 0739925
[3] P. Cardaliaguet B. Dacorogna W. Gangbo N. Georgy: Geometric restrictions for the existence of viscosity solutions. to appear in Annales Inst. H. Poincaré, Analyse Non Linéaire (1999). MR 1674769
[4] P. Celada S. Perrotta: Functions with prescribed singular values of the gradient. preprint. MR 1638920
[5] A. Cellina: On the differential inclusion $x^{\prime }\in \left[ -1,1\right] $. Atti. Accad. Naz. Lincei, Rend. Sci. Fis. Mat. Nat., 69 (1980), 1–6. MR 0641583 | Zbl 0922.34009
[6] A. Cellina S. Perrotta: On a problem of potential wells. J. Convex Anal. 2 (1995), 103–115. MR 1363363
[7] M.G. Crandall H. Ishii P.L. Lions: User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc., 27 (1992), 1–67. MR 1118699
[8] B. Dacorogna: Direct methods in the calculus of variations. Applied Math. Sciences, 78, Springer, Berlin (1989). MR 0990890 | Zbl 0703.49001
[9] B. Dacorogna P. Marcellini: Existence of minimizers for non quasiconvex integrals. Arch. Rational Mech. Anal., 131 (1995), 359–399. MR 1354700
[10] B. Dacorogna P. Marcellini: General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases. Acta Mathematica, 178 (1997), 1–37. MR 1448710
[11] B. Dacorogna P. Marcellini: Cauchy-Dirichlet problem for first order nonlinear systems. to appear in Journal of Functional Analysis (1998). MR 1607932
[12] B. Dacorogna P. Marcellini: Implicit second order partial differential equations. to appear in Annali Scuola Normale Sup. Pisa, special issue in memory of E. de Giorgi. MR 1655520
[13] B. Dacorogna C. Tanteri: On the different convex hulls of sets involving singular values. to appear in Proceedings Royal Soc. Edinburgh. MR 1664109
[14] F. S. De Blasi G. Pianigiani: Non convex valued differential inclusions in Banach spaces. J. Math. Anal. Appl., 157 (1991), 469–494. MR 1112329
[15] F. S. De Blasi G. Pianigiani: On the Dirichlet problem for Hamilton-Jacobi equations. A Baire category approach. preprint.
[16] L. C. Evans: Classical solutions of fully nonlinear, convex, second-order elliptic equations. Comm. Pure Appl. Math., 25 (1982), 333–363. MR 0649348 | Zbl 0469.35022
[17] S. N. Kruzkov : Generalized solutions of Hamilton-Jacobi equation of eikonal type. USSR Sbornik, 27 (1975), 406–446.
[18] P. L. Lions : Generalized solutions of Hamilton-Jacobi equations. Research Notes in Math.. 69, Pitman, London (1982). MR 0667669 | Zbl 0497.35001
[19] C. B. Morrey: Multiple integrals in the calculus of variations. Springer, Berlin (1966). Zbl 0142.38701
[20] S. Müller V. Sverak: Attainment results for the two-well problem by convex integration. edited by J. Jost, International Press (1996), 239–251. MR 1449410
[21] N. S. Trudinger: Fully nonlinear, uniformly elliptic equations under natural structure conditions. Trans. Amer. Math. Soc., 278 (1983), 751–769. MR 0701522 | Zbl 0518.35036
Partner of
EuDML logo